Tight co-degree condition for perfect matchings in 4-graphs

Andrzej Czygrinow, Vikram Kamat

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

We will give a tight minimum co-degree condition for a 4-uniform hypergraph to contain a perfect matching.

Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalElectronic Journal of Combinatorics
Volume19
Issue number2
StatePublished - May 21 2012

Fingerprint

Degree Condition
Uniform Hypergraph
Perfect Matching
Graph in graph theory

ASJC Scopus subject areas

  • Geometry and Topology
  • Theoretical Computer Science
  • Computational Theory and Mathematics

Cite this

Tight co-degree condition for perfect matchings in 4-graphs. / Czygrinow, Andrzej; Kamat, Vikram.

In: Electronic Journal of Combinatorics, Vol. 19, No. 2, 21.05.2012, p. 1-16.

Research output: Contribution to journalArticle

@article{b93e5e01b97248cf9cfaefbdc2db4b87,
title = "Tight co-degree condition for perfect matchings in 4-graphs",
abstract = "We will give a tight minimum co-degree condition for a 4-uniform hypergraph to contain a perfect matching.",
author = "Andrzej Czygrinow and Vikram Kamat",
year = "2012",
month = "5",
day = "21",
language = "English (US)",
volume = "19",
pages = "1--16",
journal = "Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "2",

}

TY - JOUR

T1 - Tight co-degree condition for perfect matchings in 4-graphs

AU - Czygrinow, Andrzej

AU - Kamat, Vikram

PY - 2012/5/21

Y1 - 2012/5/21

N2 - We will give a tight minimum co-degree condition for a 4-uniform hypergraph to contain a perfect matching.

AB - We will give a tight minimum co-degree condition for a 4-uniform hypergraph to contain a perfect matching.

UR - http://www.scopus.com/inward/record.url?scp=84863451395&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84863451395&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84863451395

VL - 19

SP - 1

EP - 16

JO - Electronic Journal of Combinatorics

JF - Electronic Journal of Combinatorics

SN - 1077-8926

IS - 2

ER -